Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Giles, J.R.
and
Sciffer, Scott
1993.
Locally Lipschitz functions are generically pseudo-regular on separable Banach spaces.
Bulletin of the Australian Mathematical Society,
Vol. 47,
Issue. 2,
p.
205.
Giles, J.R.
and
Sciffer, Scott
1995.
Separable determination of Fréchet differentiability of convex functions.
Bulletin of the Australian Mathematical Society,
Vol. 52,
Issue. 1,
p.
161.
Giles, J.R.
1995.
Generic differentiability of locally Lipschitz functions on product spaces.
Bulletin of the Australian Mathematical Society,
Vol. 52,
Issue. 3,
p.
487.
Giles, J. R.
and
Moors, W. B.
1996.
Generic continuity of restricted weak upper semi-continuous set-valued mappings.
Set-Valued Analysis,
Vol. 4,
Issue. 1,
p.
25.
Pühl, Heidrun
1998.
Convexity and Openness with Linear Rate.
Journal of Mathematical Analysis and Applications,
Vol. 227,
Issue. 2,
p.
382.
Giles, J. R.
1999.
Progress in Optimization.
Vol. 30,
Issue. ,
p.
3.
Wang, Bingwu
and
Yang, Xinmin
2016.
Weak Differentiability with Applications to Variational Analysis.
Set-Valued and Variational Analysis,
Vol. 24,
Issue. 2,
p.
299.